MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 26MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 26MM; SCREW, FIXATION, BONE
Catalog Number 04.200.026TS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an unknown surgery for distal humerus with the distal screw.The distal screw broke off when the proximal screw was inserted.The surgeon managed to remove the distal screw from the patient's body with pliers and continued the surgery.The surgery was completed successfully within 30 minutes surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the patient status was stable.

Brand Name
3.5MM TI STARDRIVE CORTEX SCREW SELF-TAPPING 26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20213650
Report Number8030965-2024-11438
Device Sequence Number12625057
Product Code HWC
UDI-Device Identifier10886982115720
UDI-Public(01)10886982115720(10)154L635
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.200.026TS
Device Lot Number154L635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer10/08/2024
10/15/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/09/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR ø3.5 SELF-TAP L26 TAN; DRILL BIT Ø2.5 QC L135 CALIBRATION 45; UNK - PLATES: TRAUMA; UNK - SCREWS: TRAUMA
Patient SexUnknown